Aa
A
A
Close
Avatar universal
After Synvisc
After getting the Synvisc injections, should you exercise your knee some way? My doctor didn't say, and I don't know if I should baby it for a while or try to use it a lot or what.
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hello Dear,
Mild pain or swelling can occur after the synvisc injection. These effects usually go away within three days after the injection. To lessen side effects, don't do any strenuous or weight-bearing exercises immediately after receiving the injection.
Best
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Orthopedics Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Orthopedics Answerers
15631377 tn?1448398222
Blank
KaleemMohdBPT
Hyderabad, India